MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS PHACO PREMIUM PACK WITH MICS NEEDLE.; UNIT, FRAGMENTATION

BAUSCH + LOMB STELLARIS PHACO PREMIUM PACK WITH MICS NEEDLE.; UNIT, FRAGMENTATION
Model Number BL5114
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product used during the report event was not returned for evaluation.Manufacturing and sterilization records were reviewed and found to be acceptable.
 
Event or Problem Description
A report from a user facility in the (b)(4) stated that during segment removal, the surgeon found in the anterior chamber of the eye, a white presumably plastic particle of approximately 1 mm size.The particle was removed successfully without any patient's impact.

Brand Name
STELLARIS PHACO PREMIUM PACK WITH MICS NEEDLE.
Common Device Name
UNIT, FRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key7120891
Report Number0001920664-2017-00309
Device Sequence Number19147307
Product Code HQC
UDI-Device Identifier20757770057546
UDI-Public(01)20757770057546(17)190107
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2019
Device Model NumberBL5114
Device Lot NumberV9826
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2017
Initial Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1